# SDR AWXA9700020

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED A CLASS 1 LEVEL 3 RED WARNING THAT LANDING GEAR WAS NOT SAFE.  ONE RED AND ONE GREEN NOSE GEAR INDICATION ON ECAM.  RECYCLED LANDING GEAR, NO HELP.  LOST NOSE WHEEL STEERING ON ROLLOUT.  EMERGENCY WAS DECLARED.  REPLACED NLG PROX SENSOR 19GA,  CHECKS OK REM MM 32-31-73, PG 430.  ALSO, CLEANED NLG CONNECTOR 6GA AND OP CHECKED BSCUS REF MM 32-46-00, PG 502.  REMOVED AND RETURNED 3 GEAR PINS TO COCKPIT.
